# SDR RAIA00106005

- Difficulty date: June 10, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 19,914 hours, 22,304 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 1005383Y00
- Condition: Failed
- Location: Hydrualic Bay
- Part time: 23,574 hours, 23,604 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

7116-STL-LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED AND REPLACED LANDING GEAR CONTROL VALVE.  PERFORMED GEAR SWING, SYSTEM CHECKED GOOD.
